Results 1 to 5 of 5

Thread: Teen on birth control, very scared!

Hybrid View

  1. #1

    Default Teen on birth control, very scared!

    I have been on birth control (Reclipsen) since December 16th or so. The week of January 27-February 2 was my last set of active pills for this pack, and the only slip ups I had was that I took two of them 30 min late. I have not taken any other pills off on this pack and have never forgotten a pill entirely in my entire two months on birth control. The week of Feb 3-9 was my placebo pill week but my period was over by Friday the 8th so my boyfriend had unprotected sex because I researched it and it said as long as I took my active pills faithfully I would be fine, which I did. Now it's a week later and I am experiencing all sorts of strange symptoms. Headaches (which I've NEVER gotten before), a little spotting of blood, back pain, and cravings. I'm seriously freaking out so much. How could this be possible? Am I pregnant?

  2. #2
    Join Date
    Aug 2012
    Location
    New York
    Posts
    1,749

    Default

    If you take your pills faithfully like you say, the chances of becoming pregnant is already small. Even in a woman not taking birth control, the chances of her becoming pregnant the week after her period is very small. And finally, feeling symptoms only a week after conception is unlikely too! So I would say you're not pregnant. Even if you took a test now, it wouldn't show an accurate result. You would need to test a few days before or the day your period was due. If you're worried about becoming pregnant on the pill, use a second form of birth control.

  3. #3

    Default

    You should always use a condom! I took my birth control faithfully and still got pregnant. As kmrk336 said the chances of becoming pregnant the week after her period is very small. Ypu should always still use a condom. Birth control does not prevent against STDs

  4. #4

    Default

    It's very unlikely that you're pregnant. Hormonal birth control can cause all sorts of symptoms, especially as your body is adjusting to it. If I were you, I wouldn't worry.



  5. #5
    Join Date
    May 2011
    Location
    EVV IN
    Posts
    6,310

    Default

    BCPs can cause nausea, headaches, weight gain, in some people. Your body is adjusting. Condoms are also a good idea to prevent STD/STIs. Since you are young you will never know if your BF will be your first or last so extra protection is a good idea.



Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •